RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 2, Pages 280–292 (Mi tvp3345)  

A non-uniform estimate of the speed of convergence in the central limit theorem in $R$

V. V. Ul'yanov

Moscow

Abstract: Using the composition method, a new uniform estimate and a non-uniform estimate are obtained for the rate of convergence in the central limit theorem in terms of absolute difference moments. The uniform estimate is an improvement and a generalization of Zolotarev's estimate [4] to the case of weakened conditions on moments.

Full text: PDF file (562 kB)

English version:
Theory of Probability and its Applications, 1977, 21:2, 270–282

Bibliographic databases:

Received: 15.05.1975

Citation: V. V. Ul'yanov, “A non-uniform estimate of the speed of convergence in the central limit theorem in $R$”, Teor. Veroyatnost. i Primenen., 21:2 (1976), 280–292; Theory Probab. Appl., 21:2 (1977), 270–282

Citation in format AMSBIB
\Bibitem{Uly76}
\by V.~V.~Ul'yanov
\paper A~non-uniform estimate of the speed of convergence in the central limit theorem in $R$
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 2
\pages 280--292
\mathnet{http://mi.mathnet.ru/tvp3345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415733}
\zmath{https://zbmath.org/?q=an:0363.60026}
\transl
\jour Theory Probab. Appl.
\yr 1977
\vol 21
\issue 2
\pages 270--282
\crossref{https://doi.org/10.1137/1121033}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3345
  • http://mi.mathnet.ru/eng/tvp/v21/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:117
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020